# SDR CALA9601195

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN RT ELEVATOR LOWER SKIN AT STA XHS 86.0.  AN EXTERNAL DOUBLER WAS INSTALLED IAW ECRA 5530-01174 AND SRM 55-03, FIGURE 13.
